MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC PASSIVE PLANAR BLUNT PROBE; NEUROLOGICAL STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC PASSIVE PLANAR BLUNT PROBE; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Model Number 960-556
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/30/2024
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received information regarding a navigation system outside of procedure.It was reported the passive probe had a deformation due to deterioration.The tip was dull.There was no patient involvement.
 
Additional Manufacturer Narrative
H3, h6) with markers attached and fully seated, the returned probe displayed a high geometry error.The support arm for marker #4 was slightly bent causing the high geometry error.The probe had otherwise normal tracking and verification when removing the #4 marker.This regulatory report is being submitted due to retrospective review through capa 626390.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
PASSIVE PLANAR BLUNT PROBE
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
Manufacturer (Section G)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key21615577
Report Number1723170-2025-01322
Device Sequence Number17826183
Product Code HAW
UDI-Device Identifier00673978090122
UDI-Public00673978090122
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K972398
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number960-556
Device Catalogue Number960-556
Device Lot Number7218
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/27/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/28/2024
Initial Report FDA Received Date03/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown